Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 32, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Jun 9, 2012, 3:48 PM CDT. It took effect at Jun 9, 2012, 10:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2012, 3:48 PM CDT (20:48 UTC)
- In effect from
- Jun 9, 2012, 10:00 PM CDT
- Expired
- Jun 10, 2012, 7:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
248 WHUS74 KLIX 092048 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 348 PM CDT SAT JUN 9 2012 ...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED TONIGHT... .IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL BUILD SEAS TO AROUND 7 FEET BY TONIGHT AND LINGER INTO SUNDAY BEFORE SLOWLY SETTLING LATE SUNDAY.. GMZ550-552-555-557-570-572-575-577-100500- /O.NEW.KLIX.SC.Y.0032.120610T0300Z-120610T1800Z/ /O.CAN.KLIX.SW.Y.0001.120610T0600Z-120610T1800Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 348 PM CDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS...SOUTHEAST NEAR 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET BUILDING TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
484 WHUS74 KLIX 100321 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1021 PM CDT SAT JUN 9 2012 ...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED TONIGHT... .IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL BUILD SEAS TO AROUND 7 FEET BY TONIGHT AND LINGER INTO SUNDAY BEFORE SLOWLY SETTLING LATE SUNDAY. IN ADDITION TO THE SEAS WINDS WILL ALSO RANGE FROM 20 TO 25 KNOTS AT TIMES. GMZ550-552-555-557-570-572-575-577-101130- /O.CON.KLIX.SC.Y.0032.000000T0000Z-120610T1800Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1021 PM CDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WINDS...SOUTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET BUILDING TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAB
536 WHUS74 KLIX 100906 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 406 AM CDT SUN JUN 10 2012 ...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED THROUGH THE MORNING HOURS... .IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL MAINTAIN STRONG WINDS AND ROUGH SEAS THROUGH THE MORNING HOURS. GMZ550-552-555-557-570-572-575-577-101715- /O.CON.KLIX.SC.Y.0032.000000T0000Z-120610T1800Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 406 AM CDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTHEAST NEAR 20 KNOTS. * WAVES/SEAS...7 FEET EASING TO 5 TO 6 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
903 WHUS74 KLIX 101510 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1010 AM CDT SUN JUN 10 2012 ...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED THROUGH THE AFTERNOON HOURS... .IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL MAINTAIN STRONG WINDS AND ROUGH SEAS THROUGH THE AFTERNOON HOURS. GMZ550-552-555-557-570-572-575-577-102315- /O.EXT.KLIX.SC.Y.0032.000000T0000Z-120611T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1010 AM CDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST NEAR 20 KNOTS. * WAVES/SEAS...7 FEET EASING TO 5 TO 6 FEET DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
768 WHUS74 KLIX 102035 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 335 PM CDT SUN JUN 10 2012 ...LONG FETCH OF MODERATE TO STRONG WINDS EXPECTED THROUGH THE AFTERNOON HOURS... .IN RESPONSE TO AN UPPER LEVEL LOW TRACKING ACROSS THE AREA...A DEVELOPING SWELL TRAIN FROM THE LOWER GULF OF MEXICO WILL MAINTAIN STRONG WINDS AND ROUGH SEAS THROUGH THE AFTERNOON HOURS. GMZ550-552-555-557-570-572-575-577-110000- /O.CON.KLIX.SC.Y.0032.000000T0000Z-120611T0000Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 335 PM CDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST NEAR 20 KNOTS. * WAVES/SEAS...7 FEET EASING TO 5 TO 6 FEET DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 3:40 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 9, 3:40 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 PM CDT SAT JUN 9 2012
.SHORT TERM...
STARTING OFF WITH BIGGEST CHANGES MADE TO THE FORECAST. HAVE
REMOVED A DECENT NUMBER OF PARISHES FROM THE FLOOD WATCH. IN
GENERAL...THAT INCLUDES BATON ROUGE AND ITS SURROUNDING PARISHES
OR METRO AREA. MAIN REASON IS SIMPLY LACK OF EXTENSIVE CONVECTION
TODAY AND THE LIKELIHOOD OF NO MORE THAN TODAY AGAIN TOMORROW. MAY
BE SLIGHTLY LESS. FEEL COMFORTABLE THAT FLOOD ADVISORIES AND MAYBE
A FLASH FLOOD WARNING CAN COVER ANY IMPACTING STORMS.
OTHER THAN TRIMMING OFF SUCH HIGH POPS ON NORTHWESTERN AREAS...HAVE
KEEP RAIN CHANCES PRETTY MUCH THE SAME FOR REST OF THE AREA. THIS
MORNING/S SOUNDING IS SLIGHTLY DRIER...ESP HIGHER UP...AND HAS A
LITTLE MORE SHEAR THAN EXPECTED. THATS LIKELY THE REASON FOR A FEW
MORE ROBUST STORMS TODAY. GIVEN THAT...AND RADAR OBS FROM TODAY
SHOWING A FEW ROTATING TSRMS...NOT OUT OF THE QUESTION TO HAVE AN
ISOLATED TORNADO.
RAINFALL AMOUNTS THROUGH SUNDAY STILL EXPECTED TO BE ANOTHER 2 TO 3
INCHES IN SOME LOCATIONS AND LOCALLY HIGHER AROUND AREAS WHERE
TRAINING OCCURS. THIS IS ESPECIALLY SO IN THE FLOOD WATCH AREA. IN
ADDITION...KEPT HIGHS WELL BELOW GUIDANCE WHICH STUBBORNLY SHOWS
NEAR 90 IN MANY LOCATIONS WITH HIGH END RAIN CHANCES WHICH MAKES
LITTLE SENSE.
.LONG TERM...
RELIEF TO COME FROM HEAVY RAINFALL ON MONDAY AS DRIER AIR GETS
PULLED IN FROM THE NW AS IT WRAPS AROUND UPPER LOW. HAVE BACKED OFF
ON RAIN CHANCES FOR NORTHWESTERN HALF OF THE CWA ON MONDAY. NOW 20
PCT INSTEAD OF 40. WILL PROB BE A LAG IN THE END OF RAIN
OFFSHORE...SO THOSE PLACES PLUS THE MS COAST STILL NEAR 50 PERCENT.
BY EARLY TO MIDDLE OF NEXT WEEK ALREADY BACK TO SIMILAR CONDITIONS
TO EARLIER THIS PAST WEEK MEANING TYPICAL DAILY SLOW MOVING
AFTERNOON THUNDERSTORMS. TEMPS TO BE BACK TO NEAR NORMAL AS WELL.
MEFFER
&&
.AVIATION...
SCATTERED TO NUMEROUS SHRA/TSRA WILL PERSIST OVER THE TERMINALS THIS
AFTN. STRONGER TSRA WILL PRODUCE BRIEF VISIBILITIES OF 1-2SM AND
WIND GUSTS OF 20-30 KTS ALONG WITH LOW MVFR CEILINGS. EXPECT
CONVECTION TO DIMINISH IN COVERAGE/INTENSITY AROUND 00Z. SCATTERED
SHRA WILL DEVELOP AGAIN LATE TONIGHT ESPECIALLY NEAR THE COAST
IMPACTING KHUM/KMSY/KNEW/KGPT TERMINALS. LOW MVFR CEILINGS WILL
IMPACT KBTR/KMCB/KASD 06-14Z SUNDAY. ANOTHER ROUND OF SHRA/TSRA
EXPECTED SUNDAY HOWEVER COVERAGE WILL BE SLIGHTLY LESS THAN TODAY.
14/MM
&&
.MARINE...
STALLED FRONT ALONG THE COASTLINE IS ALLOWING DEEP PLUME OF MOISTURE
AND CONVECTION TO TRACK THROUGH THE COASTAL WATERS AGAIN TODAY.
PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO TRACK THRU THIS
WEEKEND AS AN UPPER LOW TRACKS ACROSS THE THE STATE. AT THE SAME
TIME...INCREASING SOUTHEAST WINDS TO NEAR 20 KNOTS IN RESPONSE TO
DEEPENING RIDGE TO THE EAST WILL BRING SEAS UP. IN ADDITION...LONG
FETCH WILL RESULT IN SWELL DEVELOPING FROM OUTER GULF. SHOULD RESULT
IN SEA HTS TO 7 FEET. DUE TO RECENT OFFSHORE OBS NEAR 20 KTS ALREADY
AND THE FACT THAT IT IS THAT STRONG...HAVE STARTED SMALL CRAFT
ADVISORY A LITTLE SOONER AND CHANGED IT FROM JUST SEA HTS TO BOTH
THAT AND WINDS. EXERCISE CAUTION HEADLINES EXPANDED TO INCLUDE THE
MISSISSIPPI SOUND. CONDITIONS TO IMPROVE EARLY NEXT WEEK AS UPPER
LOW EJECTS AND SURFACE RIDGE BUILDS IN FROM THE EAST.
MEFFER
&&
.DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RADAR SURVEILLANCE FOR CONVECTION AND FLOOD THREAT
THROUGH SUNDAY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 71 85 71 89 / 50 60 30 20
BTR 73 87 74 91 / 50 60 30 20
ASD 74 85 73 88 / 60 80 50 40
MSY 76 85 76 89 / 60 80 50 40
GPT 76 85 75 87 / 80 80 60 50
PQL 75 85 75 87 / 90 80 60 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES: LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...AND WASHINGTON.
GM...SMALL CRAFT ADVISORY FROM 10 PM SATURDAY TO 1 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON OUT 20 NM.
MS...FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.
GM...SMALL CRAFT ADVISORY FROM 10 PM SATURDAY TO 1 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Jun 9, 3:29 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 329 PM CDT SAT JUN 9 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-101200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 329 PM CDT SAT JUN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A FLOOD WATCH REMAINS IN EFFECT MUCH OF SOUTHEAST LOUISIANA...MAINLY EAST OF A LINE FROM AMITE TO DONALDSONVILLE...AS WELL AS HANCOCK...HARRISON...JACKSON AND PEARL RIVER COUNTIES IN MISSISSIPPI. ISOLATED RAINFALL TOTALS OF 1 TO 3 INCHES WILL BE POSSIBLE THROUGH EARLY AFTERNOON MARINE...SEAS WILL BUILD TO 3 TO 5 FEET NEARSHORE...5 TO 7 FEET OFFSHORE BY LATER TONIGHT AS SOUTH WINDS INCREASE TO 15 TO 25 KNOTS. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE OPEN GULF WATERS LATE TONIGHT AND SUNDAY MORNING WITH SMALL CRAFT EXERCISE CAUTION FOR THE SOUNDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE THREAT OF HEAVY RAINFALL WILL CONTINUE SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE DAYTIME HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 3 TO 5 INCHES POSSIBLE. THUNDERSTORMS WILL BECOME FEWER IN NUMBER FOR MONDAY THROUGH FRIDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED DURING THIS TIME. MARINE...AN EXERCISE CAUTION HEADLINE WILL REMAIN IN EFFECT FOR CHANDELEUR AND BRETON SOUNDS THROUGH 1 PM SUNDAY. THE SMALL CRAFT ADVISORY WILL ALSO REMAIN IN EFFECT FOR THE OPEN GULF WATERS THROUGH 1 PM SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. HOWEVER...PLEASE PASS ON ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:54 AM CDT | Small Craft Advisory for Hazardous Seas | LIX | 12 hr | |
| Jun 9, 8:30 AM CDT | Areal Flood Advisory | LIX | Plaquemines | 2 hr |
| Jun 9, 2:08 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville | 112 min |
| Jun 9, 2:40 PM CDT | Areal Flood Advisory | LIX | Lafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne | 2 hr |
| Jun 9, 2:50 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Livingston | 115 min |
| Jun 9, 4:34 PM CDT | Flash Flood Warning | LIX | East Feliciana | 3 hr |
| Jun 8, 8:10 PM CDT | Areal Flood Advisory | LIX | Hancock, Harrison | 50 min |
| Jun 9, 8:30 AM CDT | Areal Flood Advisory | LIX | Jackson | 2 hr |
| Jun 9, 9:58 AM CDT | Areal Flood Advisory | LIX | Harrison | 2 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.